Smackie Thread

Status
Not open for further replies.

opi8

Bluelighter
Joined
May 21, 2010
Messages
1,984
I feel for you and yeah, just trying to help. It sounds good though that you're not completely dependant, but getting codeine like withdrawals after 1 day sounds pretty bad. How long does the worst of it last? A few days?

I believe that some people have a higher tolerance to opiods than others, maybe from genetics? I don't know enough about the brain and receptors to make a proper argument for my thoughts.
 

Oxyuranus

Bluelighter
Joined
Apr 28, 2012
Messages
149
Yeah spot on.. It's over in about 4 days. I'm back on lyrica which really helps the withdrawals.

Yeah I think your right about the genetics thing too. I have always required extra doses of nearly everything to get the same effect. I'm talking about medically administered and monitored stuff too. Due to my lifestyle I am always in and out of hospital, which is how I came upon an Oxy script to begin with.
 

Standup

Bluelighter
Joined
Oct 3, 2012
Messages
103
i was prescribed alot more than 20mg a day, but thats generally all i used because i didnt want any more. Didnt have any addictive hold on me what so ever. I was glad to get off it. I gave grams of it away in the end, and told my doctor my prescribed dose made me yak, because it did, wish i hadnt now.
 

AyahuascaSeeker13

Bluelighter
Joined
Nov 7, 2010
Messages
783
Location
The Suburbs of Melbourne Town
Here's a dumb question... But just curious...

Would 60mg of codeine every day for a couple months produce withdrawal symptoms? I'm curious as I stopped taking them 24 ish hours ago and been VERY anxious... Not even a .5mg dose of alprazolam can knock the edge off...

I just can't work out where this anxiety and muscle pain is coming from?
 

opi8

Bluelighter
Joined
May 21, 2010
Messages
1,984
Dude, it is currently a minor discomfort. Don't use more, because this will only get worse and worse if you keep using. If you do keep using, remember what you are feeling now. Then think about what it would be like at say, 100 times worse. I'm not saying that codeine could cause that, but a lot of people, myself included, started using codeine. When that didn't really hit the spot any more, I'd use morphine, oxy etc.

Just a friendly warning, you don't want to get any further into this, because it's all down hill and a lot more painful, if you ever manage to stop, that is.

Edit: I just saw who I was talking to - you most likely already know this, sorry I wasn't trying to be patronizing or anything. Just trying to help.
 

AyahuascaSeeker13

Bluelighter
Joined
Nov 7, 2010
Messages
783
Location
The Suburbs of Melbourne Town
^ appreciate the help man... I have had my ups and downs with opiates... Never really used it regular enough to give me WDs, only nights here and there...

Ill be stopping the codeine addition of my "diet" from this point. I can see it getting worse and quite possibly fucking me up totally...

I naively didn't think I'd go through WDs from such a small regular dose! Very very surprising.
 

tentram

Ex-Bluelighter
Joined
Aug 21, 2012
Messages
7,039
Location
i went to god just to see.
Yeah, itll happen even at such a low dose. Wouldnt expect much worse than shitty flu symptoms, exacerbated a wee bit, for a week at the most till youre free of its hooks in you.

Just have some brufen or apap for the niggling pains n imodium for the leaky bum. If you smoke weed itll help too, especially when it comes to sleep, along with some doxylamine succinate (dosile).
 

AyahuascaSeeker13

Bluelighter
Joined
Nov 7, 2010
Messages
783
Location
The Suburbs of Melbourne Town
Thanks for the advice ^

It didn't help going for a 6 hr drive today if say! I was so anxious n crappy feeling I'm glad to be home puffing on a nice indica.

Guess you never stop learning. Ill remember this feeling next time I feel like indulging in codeine.

Thank god for Bluelight! It really is a great friggin community of some very intelligent people.
 
Status
Not open for further replies.
Top